# SDR DXTA2009120403878

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 3,031 hours, 2,440 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15566002
- Part serial: 346
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FOR LANDING, THE LANDING GEAR WAS EXTENDED AND INDICATED 2 GREEN, 1 RED. THE RT MAIN GEAR SHOWED UNLOCKED. THE "GEAR WILL NOT EXTEND" CHECKLIST WAS FOLLOWED AND NO CHANGE TO INDICATION WAS NOTED. AFTER CONFERRING WITH ACP AND MX,  PULLED THE "DONUT" TO BLOW THE GEAR INTO POSITION. THE RT MAIN GEAR STILL WOULD NOT ILLUMINATE AND THE RED UNSAFE LIGHT WOULD NOT EXTINGUISH.  THE DECISION TO LAND WAS MADE AND DURING BASE LEG, RT MAIN GEAR ILLUMINATED AND THE UNSAFE LIGHT LIGHT EXTINGUISHED LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED RT MLG ACTUATOR IAW MM CHAPTER 32-31-04.  OPS AND LEAK CHECK GOOD.
